# SDR SWAA2025060377061

- Difficulty date: May 31, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 72,628 hours, 43,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FL.ATT. CALL LT INOP <[01]. OKAY TO CONT. PER M.E.L> 23-19-03 SP#1B. AUTH. # 256009; [02] REMOVED AND REPLACED AFT EMER EXIT SIGN LIGHT ASSY PER AMM 33-51-01.
